# SDR HEEA954489

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 7110 · Engine Cowling System
- Part: Clamp
- Part number: 55S15
- Condition: Failed
- Location: Cowl
- Part time: 567 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT ON ATTACH ANGLE BROKE. INSTALLED SERVICEABLE CLAMP.
